# SDR 98ZZZX1379

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGWJE
- Make and model: Boeing 737275
- Aircraft serial: 20588
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1016, Str 4l
- Part time: 51,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FASTENER HOLES CRACKED IN FUSELAGE SKIN, STA 1016, STR 4L.  REPAIRED PER DALFORT AEROSPACE, L.P. XEA X2-53-212 REV 1, DATED 3-20-98, AND SRM 53-30-3, FIG 42.  REF:  FAA FORM 8110-3 DATED 3-20-98.
